MAUDE Adverse Event Report: ARTHREX, INC. PS TIBIAL BEARING, SIZE 4, 10MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. PS TIBIAL BEARING, SIZE 4, 10MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB
Model Number PS TIBIAL BEARING, SIZE 4, 10MM, VIT E
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 09/19/2022 by a sales representative via email that an ar-523-b410 tibial bearing would not fit into the implant."over hang of additional material not allowing it to snap into the tibial tray".A new tray was poly was used and case was completed successfully.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.

Brand Name
PS TIBIAL BEARING, SIZE 4, 10MM, VIT E
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18876356
Report Number1220246-2024-01405
Device Sequence Number18112078
Product Code MBH
UDI-Device Identifier00888867232464
UDI-Public00888867232464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS TIBIAL BEARING, SIZE 4, 10MM, VIT E
Device Catalogue NumberAR-523-B410
Device Lot Number579214708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown